Uniform asymptotics for S- and MM-regression estimators
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Annals of the Institute of Statistical Mathematics.
Volume (Year): 62 (2010)
Issue (Month): 5 (October)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=102845
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Berrendero, José R. & Zamar, Ruben H., 1999. "Global robustness of location and dispersion estimates," Statistics & Probability Letters, Elsevier, vol. 44(1), pages 63-72, August.
- José Berrendero & Ruben Zamar, 2006. "A note on the uniform asymptotic normality of location M-estimates," Metrika, Springer, vol. 63(1), pages 55-69, February.
- Matias Salibian-Barrera, 2006. "The Asymptotics of MM-Estimators for Linear Regression with Fixed Designs," Metrika, Springer, vol. 63(3), pages 283-294, June.
- Christophe Croux & Geert Dhaene & Dirk Hoorelbeke, 2003. "Robust Standard Errors for Robust Estimators," Center for Economic Studies - Discussion papers ces0316, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.